RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 8, Number 4  


Existence of a holomorphic function with given indicator in the described variable
P. Agranovich
351
Guantum matrix ball: the Cauchy–Szegö kernel and the Shilov boundary
L. Vaksman
366
Dynamical entropy for a class of algebraic origin automorphisms
V. Ya. Golodets, M. S. Boyko
385
The Riemannian manifolds with an axiom of hyperspheres
S. I. Okrut
392
Finite increments formula for mappings into inductive scales of spaces
I. V. Orlov
419
Closeness of $a$-points property and structure of Riemann's surfaces from $F_q$ class
I. E. Chyzhykov
440
Actual problems in the Geometry of Submanifolds (November 12–24, 2001, Warsaw)
Yu. Aminov
455
Mikhail Vasil'evich Novitsky (obituary)
456
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019